Alert archive / Georgia / Tornado Warnings in 2013
Tornado Warning 6, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jun 6, 2013, 5:09 PM EDT for Camden County, Georgia. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2013, 5:09 PM EDT (21:09 UTC)
- Expired
- Jun 6, 2013, 6:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Camden County, GA
The radar
The Jacksonville radar (KJAX), 52 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 6:00 PM EDT | FUNNEL CLOUD | 7 Sw Dock Junction, GA | GEORGIA HIGHWAY PATROL REPORTED A FUNNEL CLOUD NEAR INTERSTATE 95. REPORT RELAYED THROUGH THE 911 CENTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 10:43 AM EDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.2 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 73 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 754 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
195
WFUS52 KJAX 062109
TORJAX
GAC039-062200-
/O.NEW.KJAX.TO.W.0006.130606T2109Z-130606T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
509 PM EDT THU JUN 6 2013
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA
* UNTIL 600 PM EDT
* AT 509 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11
MILES SOUTH OF DUNGENESS...MOVING NORTH AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST.
MARYS...DUNGENESS...KINGS BAY BASE AND HIGH POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
WATERSPOUTS MAY CAUSE LOCALIZED DAMAGE AS THEY MOVE ONSHORE. IF YOU
ARE IN THE PATH OF THIS WATERSPOUT...PLEASE GO TO A SAFE PLACE
IMMEDIATELY.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3090 8140 3075 8146 3071 8145 3072 8149
3072 8153 3071 8154 3073 8162 3112 8162
3113 8156 3109 8157 3108 8155 3103 8149
3103 8145 3098 8147 3096 8144 3098 8140
TIME...MOT...LOC 2109Z 174DEG 31KT 3062 8142
$$
HESS6 follow-up statements
103
WWUS52 KJAX 062116
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
516 PM EDT THU JUN 6 2013
GAC039-062200-
/O.CON.KJAX.TO.W.0006.000000T0000Z-130606T2200Z/
CAMDEN GA-
516 PM EDT THU JUN 6 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR EASTERN
CAMDEN COUNTY...
AT 516 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO. THIS TORNADO WAS LOCATED NEAR DUNGENESS...MOVING
NORTH AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DUNGENESS...KINGS BAY BASE...CUMBERLAND ISLAND...HARRIETTS BLUFF...
HIGH POINT AND DOVER BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3090 8140 3075 8146 3071 8145 3072 8149
3072 8153 3071 8154 3073 8162 3112 8162
3113 8156 3109 8157 3108 8155 3103 8149
3103 8145 3098 8147 3096 8144 3098 8140
TIME...MOT...LOC 2116Z 174DEG 34KT 3071 8143
$$
HESS730
WWUS52 KJAX 062127
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
527 PM EDT THU JUN 6 2013
GAC039-062200-
/O.CON.KJAX.TO.W.0006.000000T0000Z-130606T2200Z/
CAMDEN GA-
527 PM EDT THU JUN 6 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR EASTERN
CAMDEN COUNTY...
AT 527 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO. THIS TORNADO WAS LOCATED NEAR KINGS BAY BASE...
MOVING NORTH AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CUMBERLAND ISLAND...HARRIETTS BLUFF...HIGH POINT AND DOVER BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3075 8146 3076 8150 3075 8153 3080 8161
3111 8162 3113 8157 3109 8157 3103 8149
3102 8145 3098 8146 3096 8143 3098 8140
3089 8140
TIME...MOT...LOC 2127Z 170DEG 35KT 3082 8147
$$
HESS929
WWUS52 KJAX 062136
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
536 PM EDT THU JUN 6 2013
GAC039-062200-
/O.CON.KJAX.TO.W.0006.000000T0000Z-130606T2200Z/
CAMDEN GA-
536 PM EDT THU JUN 6 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR
NORTHEASTERN CAMDEN COUNTY...
AT 537 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO. THIS TORNADO WAS LOCATED NEAR CUMBERLAND ISLAND...
MOVING NORTH AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOVER
BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3084 8142 3083 8146 3082 8152 3087 8160
3111 8162 3112 8157 3109 8157 3103 8149
3102 8145 3098 8146 3096 8143 3098 8140
3089 8140
TIME...MOT...LOC 2137Z 170DEG 35KT 3093 8149
$$
HESS941
WWUS52 KJAX 062140
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
540 PM EDT THU JUN 6 2013
GAC039-062200-
/O.CON.KJAX.TO.W.0006.000000T0000Z-130606T2200Z/
CAMDEN GA-
540 PM EDT THU JUN 6 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR
NORTHEASTERN CAMDEN COUNTY...
AT 540 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF TORNADO PRODUCING STORMS. THESE TORNADO PRODUCING
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
HIGH POINT TO HIGH POINT...MOVING NORTH AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HIGH
POINT AND DOVER BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3087 8141 3087 8144 3086 8150 3091 8160
3111 8162 3112 8157 3109 8157 3103 8149
3102 8145 3098 8146 3096 8143 3098 8140
3089 8140
TIME...MOT...LOC 2140Z 170DEG 35KT 3094 8151 3093 8141
$$
HESS406
WWUS52 KJAX 062152
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
552 PM EDT THU JUN 6 2013
GAC039-062200-
/O.CON.KJAX.TO.W.0006.000000T0000Z-130606T2200Z/
CAMDEN GA-
552 PM EDT THU JUN 6 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR
NORTHEASTERN CAMDEN COUNTY...
AT 552 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF TORNADO PRODUCING STORMS. THESE TORNADO PRODUCING
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DOVER BLUFF TO HIGH
POINT...MOVING NORTH AT 40 MPH.
THE LINE OF TORNADO PRODUCING STORMS WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3094 8142 3093 8143 3096 8150 3099 8161
3111 8162 3112 8157 3109 8157 3103 8149
3102 8145 3098 8146 3096 8143 3098 8140
3094 8140
TIME...MOT...LOC 2152Z 170DEG 35KT 3103 8154 3102 8144
$$
HESS300
WWUS52 KJAX 062157
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
557 PM EDT THU JUN 6 2013
GAC039-062207-
/O.EXP.KJAX.TO.W.0006.000000T0000Z-130606T2200Z/
CAMDEN GA-
557 PM EDT THU JUN 6 2013
...THE TORNADO WARNING FOR NORTHEASTERN CAMDEN COUNTY WILL EXPIRE AT
600 PM EDT...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3094 8142 3093 8143 3096 8150 3099 8161
3111 8162 3112 8157 3109 8157 3103 8149
3102 8145 3098 8146 3096 8143 3098 8140
3094 8140
TIME...MOT...LOC 2157Z 170DEG 35KT 3108 8155 3107 8145
$$
HESSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jun 6, 2:58 PM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jun 6, 2:58 PM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
258 PM EDT THU JUN 6 2013
...HEAVY RAINFALL AND GUSTY WINDS CONTINUE THIS EVENING...
.SHORT TERM...
TROPICAL STORM ANDREA IS NEARING THE WEST COAST OF FLORIDA
WITH RAINBANDS ROTATING AWAY FROM THE CENTER. RADAR SHOWS A DRY
SLOT ALONG THE I-75 CORRIDOR. AS ANDREA COMES ASHORE LATER
TODAY...THE APPEARS PRECIP COVERAGE WILL FALL QUICKLY OVER OUR SW
ZONES AND LOWER POSSIBILITY FOR TORNADOES IN THIS REGION. TORNADO
WATCH CONTINUES FOR MUCH OF THE AREA...WITH EAST COAST LIKELY TO
HAVE BEST CHANCE FOR ROTATION. OVERALL RAIN AMOUNTS HAVE BEEN
AROUND 1-2 INCHES TODAY...WITH ANOTHER 1-3 INCHES POSSIBLE MAINLY
OVER SE GA AND COASTAL NE FL AS DRY SLOT PUSHES NORTHWARD. THE
LATEST TRACK FROM NHC SHOWS ANDREA MOVING NE TO CAROLINA COAST BY
FRIDAY MORNING TO DELMARVA IN THE AFTERNOON. LIKELY POPS ACROSS
SE GA LATE TONIGHT WILL TAPER TO CHANCE ON FRIDAY.
.LONG TERM...SATURDAY THROUGH THURSDAY...
WILL KEEP EXISTING FORECAST. MODELS CONTINUE TO SHOW LOW AMPLITUDE
TROUGHING OVER THE REGION THROUGH THE WEEKEND INTO EARLY NEXT
WEEK. THIS WILL PROMOTE SEASONAL CHANCES FOR AFTERNOON AND EVENING
SHOWERS/STORMS. NEAR NORMAL TEMPERATURES WILL ARE FORECAST THROUGH
MONDAY...THEN UPPER RIDGING NUDGES INTO THE REGION THROUGH MID
WEEK...WITH TEMPS WARMING TO ABOVE NORMAL AND PRECIP CHANCES
DROPPING SLIGHTLY.
&&
.AVIATION...
EXPECT PREVAILING MVFR CONDITIONS THROUGH TONIGHT...THEN VFR CONDS
RETURN AROUND 14Z FRIDAY. WIND GUSTS UP TO 35-45 KT ARE EXPECTED
FROM LATE AFTN PAST MIDNIGHT MAINLY IN RAINBANDS.
&&
.MARINE...
WINDS ARE SE 20-30 KT WITH HIGHER GUSTS REPORTED IN HEAVY
RAINBANDS. RESIDUAL GUSTS TO TS FORCE OFFSHORE EARLY FRIDAY WILL
SUBSIDE TO LOW END SCA BY AFTN...AND TO SCEC FRIDAY NIGHT.
WINDS/SEAS WILL SUBSIDE TO UNDER SCEC OVER THE WEEKEND AS ANDREA
EXITS WELL TO THE NE. HAVE MADE NO CHANGES TO EXTENDED FCST.
RIP CURRENTS: HIGH RISK TODAY AND TONIGHT AS TROPICAL STORM
ANDREA TRACKS NORTHEAST ACROSS THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 69 89 69 90 / 100 50 40 40
SSI 72 86 74 86 / 100 60 40 30
JAX 72 88 72 88 / 90 50 30 30
SGJ 73 88 72 87 / 90 50 30 30
GNV 71 89 70 89 / 90 40 30 40
OCF 72 89 72 90 / 90 40 30 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH FRIDAY EVENING FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
TROPICAL STORM WARNING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-
DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST
JOHNS-SUWANNEE-UNION.
GA...FLOOD WATCH THROUGH FRIDAY EVENING FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
TROPICAL STORM WARNING FOR APPLING-ATKINSON-BACON-BRANTLEY-
CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-
INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...TROPICAL STORM WARNING FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH
FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA
BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL 20
NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL
OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
TRABERT/SHASHY/WALKERHazardous weather outlook, Jun 6, 10:52 AM EDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1052 AM EDT THU JUN 6 2013 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-071500- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1052 AM EDT THU JUN 6 2013 ...TROPICAL STORM WARNING INTO FRIDAY... ...TORNADO WATCH UNTIL 10 PM THIS EVENING... ...FLOOD WATCH THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...REST OF TODAY AND TONIGHT... TROPICAL STORM ANDREA WILL MAKE LANDFALL NEAR THE BIG BEND OF FLORIDA LATER TODAY...CROSSING THE REGION TONIGHT. REFER TO HURRICANE LOCAL STATEMENTS ISSUED BY NWS JACKSONVILLE FOR THE LATEST DETAILS. A FLOOD WATCH REMAINS IN EFFECT. A TORNADO WATCH IS IN EFFECT UNTIL 10 PM FOR MOST OF NORTHEAST FLORIDA AND THE EASTERN PORTION OF SOUTHEAST GEORGIA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... TROPICAL STORM ANDREA WILL EXIT TO THE NORTHEAST FRIDAY. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA MAINLY DURING THE AFTERNOON AND EVENING THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF TORNADO WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MKT
In the hours before
Special weather statement, Jun 6, 4:13 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
413 PM EDT THU JUN 6 2013
FLZ021-022-035-062045-
COLUMBIA-GILCHRIST-SUWANNEE-
413 PM EDT THU JUN 6 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
COLUMBIA...NORTHERN GILCHRIST AND SOUTHEASTERN SUWANNEE COUNTIES FOR
A TROPICAL RAIN BAND VALID UNTIL 445 PM EDT...
AT 414 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TROPICAL RAIN BAND CENTERED 5 MILES SOUTH OF HILDRETH...MOVING NORTH
AT 30 MPH. THIS BAND WILL ALSO AFFECT AREAS AROUND FORT WHITE...
HILDRETH...ICHETUCKNEE SPRINGS STATE PARK...BRANFORD...OBRIEN...
WELLBORN AND MCALPIN THROUGH 445 PM EDT. WIND GUSTS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOOSE OUTDOOR
OBJECTS MAY BECOME WIND BLOWN PROJECTILES. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW LYING
AREAS. RADAR HAS ALSO INDICATED WEAK ROTATION WITH THIS TROPICAL RAIN
BAND. TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO ADVANCE
WARNING. PLEASE REMAIN INDOORS AND STAY AWAY FROM WINDOWS IF YOU ARE
IN THE PATH OF THIS RAIN BAND. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3024 8299 3027 8273 2984 8270 2982 8290
2983 8290 2987 8288 2989 8290 2989 8292
TIME...MOT...LOC 2014Z 173DEG 28KT 2992 8281
HESSLocal storm report, Jun 6, 4:32 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
432 PM EDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TROPICAL STORM 4 SE ST. AUGUSTINE 29.86N 81.26W
06/06/2013 AMZ454 FL C-MAN STATION
SAINT AUGUSTINE C-MAN REPORTED SUSTAINED 29 KNOT WINDS
WITH GUSTS TO 42 KNOTS.
&&
ARSSpecial weather statement, Jun 6, 4:47 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 447 PM EDT THU JUN 6 2013 FLZ020>022-062115- COLUMBIA-HAMILTON-SUWANNEE- 447 PM EDT THU JUN 6 2013 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN COLUMBIA...SOUTHEASTERN HAMILTON AND EASTERN SUWANNEE COUNTIES FOR A TROPICAL RAIN BAND VALID UNTIL 515 PM EDT... AT 448 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TROPICAL RAIN BAND CENTERED 3 MILES WEST OF COLUMBIA...MOVING NORTHWEST AT 30 MPH. THIS BAND WILL ALSO AFFECT AREAS AROUND ICHETUCKNEE SPRINGS STATE PARK...HILDRETH...COLUMBIA...WELLBORN... WHITE SPRINGS...LIVE OAK AND HOUSTON THROUGH 515 PM EDT. WIND GUSTS OF 35 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOOSE OUTDOOR OBJECTS MAY BECOME WIND BLOWN PROJECTILES. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW LYING AREAS. RADAR HAS ALSO INDICATED WEAK ROTATION WITH THIS TROPICAL RAIN BAND. TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO ADVANCE WARNING. PLEASE REMAIN INDOORS AND STAY AWAY FROM WINDOWS IF YOU ARE IN THE PATH OF THIS RAIN BAND. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3028 8305 3039 8277 3001 8261 2994 8281 TIME...MOT...LOC 2048Z 157DEG 24KT 3009 8276 SHASHY
Local storm report, Jun 6, 4:57 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
457 PM EDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TROPICAL STORM 5 NW ICHETUCKNEE SPRING 30.02N 82.83W
06/06/2013 SUWANNEE FL EMERGENCY MNGR
TREES AND POWERLINES DOWN NEAR COUNTY ROAD 137 AND MILE
POST 191.
&&
ARSLocal storm report, Jun 6, 5:02 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
502 PM EDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TORNADO 1 ENE MAYPORT 30.39N 81.40W
06/06/2013 DUVAL FL EMERGENCY MNGR
THE EMERGENCY MANAGER REPORTS DAMAGE FROM A TORNADO ON
THE NAVAL BASE.
&&
SANDRIKLocal storm report, Jun 6, 5:07 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
507 PM EDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TROPICAL STORM 5 NW ICHETUCKNEE SPRING 30.02N 82.83W
06/06/2013 SUWANNEE FL EMERGENCY MNGR
TREES AND POWERLINES DOWN NEAR COUNTY ROAD 137 AND MILE
POST 191. POSSIBLE TORNADO.
&&
ARSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:00 PM EDT | Hurricane Local Statement | JAX | Appling, Atkinson, Bacon, Brantley, Clinch, Coffee and 4 more | 9 hr |
| Jun 6, 5:01 AM EDT | Tropical Storm Warning | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 24 hr |
| Jun 6, 1:46 PM EDT | Areal Flood Advisory | JAX | Brantley, Camden, Charlton, Glynn, Pierce, Wayne | 3 hr |
| Jun 6, 1:50 PM EDT | Special Weather Statement | JAX | Glynn | 40 min |
| Jun 6, 5:34 PM EDT | Tornado Warning | JAX | Glynn | 56 min |
| Jun 6, 5:41 PM EDT | Special Weather Statement | JAX | Wayne | 64 min |
| Jun 6, 6:33 PM EDT | Special Weather Statement | JAX | Glynn | 27 min |
| Jun 6, 7:23 PM EDT | Special Weather Statement | JAX | Charlton | 37 min |
| Jun 6, 7:54 PM EDT | Special Weather Statement | JAX | Brantley | 36 min |
Nearby
Tornado Warnings in Georgia, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.